# SDR SWAA2023092593432

- Difficulty date: August 25, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 51,989 hours, 31,418 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB RIB #5 HAS A CRACK ON THE UPPER FWD I/B CORNER<[01] WORK WAS ACCOMPLISHED ON TASK CARD: (TTG8Q00N56VJ);[02] VERIFIED STEP 1
